# SDR IXXA05SMN112S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Lt Wing
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION, LT OTBD FLAP L/E UPPER PART NON STANDARD REPAIR, XF 415.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-1-0 PG 1, DC-8 SRM 57-7-1 FIG 4, TR # 57-94, EO SEMAN NR 2005857 DATE 06-18-05.  REMOVED PLATING WITH IMPROPER REPAIR IAW DC-8 SRM 51-1-21 PG 1. FAB`D NEW PLATING (ALCLAD 2024 T3 0.032”) IAW DC-8 SRM 57-7-1 FIG. 4, TR 57-94 ITEM “P”. CLEANED, TREATED AND PRIMED AREA, NEW PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21 PAGE 1.
